Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: C. Hastings Jr.
Title: Approximations for digital computers
Additional book information: assisted by J. T. Hayward and J. P. Wong, Jr. Princeton University Press, 1955. 8+201 pp. $4.00.

Review Information:

Reviewer: R. P. Boas, Jr.
Journal: Bull. Amer. Math. Soc. 61 (1955), 462-463
DOI: https://doi.org/10.1090/S0002-9904-1955-09960-9
American Mathematical Society